Paracetamol is primarily used to relieve headaches, body pain, toothaches, arthritis and fever. Many people take paracetamol without prescription so, in most cases, people taking paracetamol are usually self medicating.
Image: Daily Mail
People who constantly self medicate with paracetamol can develop serious medical conditions like, liver diseases. Taking paracetamol occasionally when you have one of the above mentioned problems is alright and can be beneficial.
However, taking too much paracetamol may cause paracetamol overdose which is very bad.
Here Are Five Warning Signs That Shows You Have Taken Too Much Paracetamol
1. Low Blood Sugar: the blood sugar levels provides strength and energy for the body which enables humans to function.
However, taking too much paracetamol can cause the blood sugar levels to drop which is potentially dangerous and can even cause a person to faint or worse.
2. Nausea And Vomiting: nausea is the urge to vomit. People who have nausea can start experiencing excessive spitting. Vomiting on the other hand, has to do with the involuntary throwing up the undigested contents of your stomach through your mouth.
Both nausea and vomiting are warning signs that you have taken too much paracetamol.
3. Blood Clotting: when people are bleeding as a result of injury, the bleeding stops after a while. The bleeding stops because, the person blood has clotted. However, taking too much paracetamol can affect normal blood clotting which can cause a person to bleed continuously after sustaining an injury.
This is dangerous because, losing so much blood can cause damage to body organs at best and death at worse.
4. Pain And Tenderness In The Abdomen: experiencing pain and tenderness in the right upper part of the abdomen is one if the warning signs of paracetamol overdose.
It is important to mention that the liver is located in the right upper part of the abdomen and taking too much paracetamol can cause liver problems.
5. Confusion And Brain Damage: paracetamol overdose can also cause a person to become unsure about things.
Apart from causing uncertainty, brain damage is another warning sign of paracetamol overdose according to express UK.
Image: Times Of India
6. Jaundice: jaundice is a very physical sign of paracetamol overdose. Jaundice causes a person's skin, eye white, and palms to turn to yellow.
NOTE: if you are taking paracetamol in conjunction with other drugs, make sure those drugs do not contain acemophetan (paracetamol) because, taking paracetamol with other drugs that have acemophetan simply means you are taking too much paracetamol which will lead to paracetamol overdose.
Image: Med Shadow
Like, Share, Comment, And Follow.
Content created and supplied by: Shinysatellitepotiskum (via Opera News )
Opera News is a free to use platform and the views and opinions expressed herein are solely those of the author and do not represent, reflect or express the views of Opera News. Any/all written content and images displayed are provided by the blogger/author, appear herein as submitted by the blogger/author and are unedited by Opera News. Opera News does not consent to nor does it condone the posting of any content that violates the rights (including the copyrights) of any third party, nor content that may malign, inter alia, any religion, ethnic group, organization, gender, company, or individual. Opera News furthermore does not condone the use of our platform for the purposes encouraging/endorsing hate speech, violation of human rights and/or utterances of a defamatory nature. If the content contained herein violates any of your rights, including those of copyright, and/or violates any the above mentioned factors, you are requested to immediately notify us using via the following email address operanews-external(at)opera.com and/or report the article using the available reporting functionality built into our Platform See More